# SDR FDEA201011064265

- Difficulty date: November 6, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N527FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48601
- Aircraft time: 46,654 hours, 7,921 cycles
- Engine: Pwa PW4460
- System (JASC): 2565 · Escape Slide
- Part: Indication Sys
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK FOUND FWD RT ENTRY DOOR EVACUATION SLIDE REMOTE   PRESSURE PRESS-TO-TEST IND SYS  INOP.  AFTER CHECK REPOSITION SWITCH CORRECTLY. TEST OK.
